Large Time Asymptotics for the Reduced Ostrovsky Equation

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We consider the Cauchy problem for the reduced Ostrovsky equation (Formula Presented) with real valued initial data (Formula Presented). We introduce the factorization for the free evolution group to prove the global existence of solutions. Also, we show that the large time asymptotics of solutions has a logarithmic correction in the phase comparing with the corresponding linear case.

Original languageEnglish
Pages (from-to)713-738
Number of pages26
JournalCommunications in Mathematical Physics
Volume335
Issue number2
DOIs
Publication statusPublished - 2015

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Large Time Asymptotics for the Reduced Ostrovsky Equation'. Together they form a unique fingerprint.

  • Cite this